Toll Free No. 1800 833 6699 | Call : 7527038381|2|3|4|5 SMS DRBEST at 53456 | Call us Monday - Saturday : 9:00 am - 6:30 pm | whatsapp_logo +91 9781353535
Ezinoz

Cetrizine Hydrochloride, Phenyephrine Hydrochloride and Paracetamol Tablets

EZINOZ

Price: ₹20.00
Pack: Strip of 10 tablets.

Category:

Each tablet contains Cetrizine hydrochloride 5mg, Paracetamol 325 mg, Phenylephrine hydrochloride 5mg.

Description:
Cetirizine is one of the most prefered OTC drug for the effective treatment of allergic conditions. Cetirizine is a hydroxyzine derivative and a second-generation H1 Histamine blocker (antihistamine drug). It is approved by USFDA as a safe and effective drug for the treatment of various allergic conditions such as sneezing, coughing, nasal congestion, conjunctivitis (red and itchy eyes), hives (urticaria), eczema, reaction to insects bite and sting and some food allergy.

Paracetamol is an analgesic (relieve pain) and antipyretic (reduce fever) drug. It is the most commonly taken analgesics medicine worldwide.

Phenylephrine is a sympathomimetic amine and a selective alpha-1 adrenergic receptor agonist (activator). It is the most widely preferred over the counter (OTC) medication for the treatment of nasal decongestion.

The combination tablet of Cetrizine hydrochloride, Paracetamol and Phenylephrine hydrochloride is used for the temporary treatment of symptoms caused by flu, common cold, allergies, stuffy nose and ear congestion.

Mechanism of action:
Cetirizine hydrochloride: Cetirizine is a second-generation antihistaminic drug it mainly shows anti-allergic response by blocking histamine (a chemical substance released by body cells, responsible for causing an allergic reaction such as sneezing, coughing, itching, running nose and conjunctivitis).
It selectively inhibits histamine H1 receptor without causing any sedative effects (that’s why it is called a second-generation antihistamine drug whereas first-generation antihistamine drug exhibits sedative effects).

Paracetamol: Paracetamol has an analgesic (pain killer) and antipyretic (reduce fever) property. It produces analgesia by blocking chemical messengers in the brain that causes pain and show antipyretic activity by acting on the hypothalamus (a gland present in the brain and is responsible for regulating the body temperature).

Phenylephrine: Phenylephrine is a direct-acting sympathomimetic drug (mimics the action of adrenaline or epinephrine). Adrenaline is a hormone, neurotransmitter and medication that prepare the body for fight or flight.
It selectively binds to alpha-1 receptors and cause vasoconstriction (constriction or narrowing of the blood vessel) and increases systolic/diastolic pressure.
Along with a selective alpha-1 receptor agonist, it serves numerous role in the body as a,

  • Mydriatic agent (an agent that can cause dilation of the pupil)
  • Cardiotonic agent (an agent that have strengthening effect on the heart or can increase the cardiac output)
  • Vasoconstrictor agent (an agent that can cause narrowing or constriction of the blood vessel).
  • Nasal decongestant (an agent that is used to relieve nasal congestion in the upper respiratory tract).

Side effects related to Cetrizine hydrochloride, Paracetamol and Phenylephrine hydrochloride tablets:
some common side effects are headache, fatigue, dizziness, dry mouth, blurred vision, sore throat, vomiting, nausea, diarrhoea, stomach pain, tiredness, drowsiness and euphoria.

There are no reviews yet.

Be the first to review “EZINOZ”

Your email address will not be published. Required fields are marked *

WhatsApp Get in Touch